# SDR ZP8R20151215001

- Difficulty date: December 15, 2015
- Submitted: December 15, 2015
- Operation: General aviation
- Make and model: Pilats PC12
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Pin
- Part number: 9402002195
- Condition: Broken
- Location: Shimmy Damper
- Component: Shimmy Damper, Pilats
- Component part number: 5322012215
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PRELIMINARY INSPECTION, THE SHIMMY DAMPER WAS JAMMED AND WOULD NOT MOVE. UPON DISASSEMBLY AND FURTHER INSPECTION, THE PIN WHICH SECURES THE INNER CYLINDER WAS BROKEN IN SEVERAL PIECES. 1 OF THE PIECES WAS STUCK IN THE ORIFICE. UPON FURTHER INVESTIGATION, IT WAS FOUND THE INNER CYLINDER WAS  NOT ADJUSTED CORRECTLY IAW THE CMM.  SOME MINOR MOVEMENT BACK AND FORTH PUTTING REPEATED FORCES ON THE PIN.  OVER SEVERAL HOURS/CYCLES OF USE, IT IS BELIEVED THESE FORCES CAUSED THE PIN THE BREAK.
